# SDR IPXA2021052969947

- Difficulty date: May 15, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5351012920100
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING ROOT ACCESS PNL 613AB PANEL LANDING STRUCTURE AFT CORNER CRACKEDREPAIRDED IAW SRM 57-41-12 FIG 207
